# SDR AALA20111119TUL07

- Difficulty date: November 12, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 36,245 hours, 15,019 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT STATION 312 RIGHT BUTTLINE 20.  INSTALLED REPAIR DOUBLER PER 53-00-51-2R REPAIR 1.
